Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

 
 

 

Hochschild cohomology of the Liu-Schulz algebras


Authors: A. I. Generalov and N. Yu. Kosovskaya
Translated by: N. Yu. Kosovskaya
Original publication: Algebra i Analiz, tom 18 (2006), nomer 4.
Journal: St. Petersburg Math. J. 18 (2007), 539-572
MSC (2000): Primary 16E40, 16E05
DOI: https://doi.org/10.1090/S1061-0022-07-00960-0
Published electronically: May 25, 2007
MathSciNet review: 2262583
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A description of the Hochschild cohomology algebra for the symmetric 8-dimensional algebras found by Liu and Schulz is given in terms of generators and relations. The dimensions of the cohomology groups are calculated.


References [Enhancements On Off] (What's this?)

  • 1. S. Eilenberg and S. MacLane, Cohomology theory in abstract groups. I, Ann. of Math. (2) 48 (1947), 51-78. MR 0019092 (8:367f)
  • 2. H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, NJ, 1999. MR 1731415 (2000h:18022)
  • 3. M. Gerstenhaber, The cohomology structure of an associative ring, Ann. of Math. (2) 78 (1963), 267-288. MR 0161898 (28:5102)
  • 4. M. Gerstenhaber and S. D. Schack, Algebraic cohomology and deformation theory, Deformation Theory of Algebras and Structures and Applications (Il Ciocco, 1986) (M. Hazewinkel, M. Gerstenhaber, eds.), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., vol. 247, Kluwer Acad. Publ., Dordrecht, 1988, pp. 11-264. MR 981619 (90c:16016)
  • 5. C. M. Ringel, The Liu-Schulz example, Representation Theory of Algebras (Cocoyoc, 1994), CMS Conf. Proc., vol. 18, Amer. Math. Soc., Providence, RI, 1996, pp. 587-600. MR 1388076 (97d:16017)
  • 6. Sh. Liu and R. Schulz, The existence of bounded infinite $ DTr$-orbits, Proc. Amer. Math. Soc. 122 (1994), no. 4, 1003-1005. MR 1223516 (95b:16007)
  • 7. K. Erdmann, Blocks of tame representation type and related algebras, Lecture Notes in Math., vol. 1428, Springer-Verlag, Berlin, 1990. MR 1064107 (91c:20016)
  • 8. R. Schulz, Boundedness and periodicity of modules over QF rings, J. Algebra 101 (1986), no. 2, 450-469. MR 847170 (87i:16023)
  • 9. E. S. Golod, The cohomology ring of a finite $ p$-group, Dokl. Akad. Nauk SSSR 125 (1959), no. 4, 703-706. (Russian) MR 0104720 (21:3473)
  • 10. B. B. Venkov, Cohomology algebras for some classifying spaces, Dokl. Akad. Nauk SSSR 127 (1959), no. 5, 943-944. (Russian) MR 0108788 (21:7500)
  • 11. L. Evens, The cohomology ring of a finite group, Trans. Amer. Math. Soc. 101 (1961), 224-239. MR 0137742 (25:1191)
  • 12. A. I. Generalov and N. Yu. Fëdorova, The Yoneda algebra for the ``Liu-Schulz example'', Algebra i Analiz 14 (2002), no. 4, 19-35; English transl., St. Petersburg Math. J. 14 (2003), no. 4, 549-562. MR 1935915 (2004b:16010)
  • 13. A. I. Generalov, Hochschild cohomology of algebras of dihedral type. I. The family $ D(3\mathcal{K})$ in characteristic $ 2$, Algebra i Analiz 16 (2004), no. 6, 53-122; English transl., St. Petersburg Math. J. 16 (2005), no. 6, 961-1012. MR 2117449 (2005i:16013)
  • 14. N. Yu. Kosovskaya, Bimodule resolution for Liu-Schulz algebras, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. 321 (2005), 213-223; English transl., J. Math. Sci. (N.Y.) 136 (2006), no. 3, 3951-3956. MR 2138419 (2006e:16012)
  • 15. Th. Holm, The Hochschild cohomology ring of a modular group algebra$ :$ The commutative case, Comm. Algebra 24 (1996), 1957-1969. MR 1386022 (97c:13012)
  • 16. C. Cibils and A. Solotar, Hochschild cohomology algebra of abelian groups, Arch. Math. (Basel) 68 (1997), 17-21. MR 1421841 (97k:13018)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 16E40, 16E05

Retrieve articles in all journals with MSC (2000): 16E40, 16E05


Additional Information

A. I. Generalov
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ Prospect 28, Staryĭ Peterhof, St. Petersburg 198504, Russia

N. Yu. Kosovskaya
Affiliation: Department of Mathematics and Mechanics, St. Petersburg State University, Universitetskiĭ Prospect 28, Staryĭ Peterhof, St. Petersburg 198504, Russia
Email: nadyakosovsk@mail.ru

DOI: https://doi.org/10.1090/S1061-0022-07-00960-0
Keywords: Symmetric algebra, Hochschild cohomology
Received by editor(s): October 3, 2005
Published electronically: May 25, 2007
Additional Notes: Supported by RFBR (grant no. 06-01-00200)
Article copyright: © Copyright 2007 American Mathematical Society

American Mathematical Society